RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1271–1273 (Mi dan37075)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the recovery of higher-order differential operators by means of a system of their spectra

E. A. Baranova

Lomonosov Moscow State University

Full text: PDF file (339 kB)

Bibliographic databases:
UDC: 517.43
Presented: И. Г. Петровский
Received: 11.02.1972

Citation: E. A. Baranova, “On the recovery of higher-order differential operators by means of a system of their spectra”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1271–1273

Citation in format AMSBIB
\Bibitem{Bar72}
\by E.~A.~Baranova
\paper On the recovery of higher-order differential operators by means of a system of their spectra
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1271--1273
\mathnet{http://mi.mathnet.ru/dan37075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0311980}
\zmath{https://zbmath.org/?q=an:0271.34029}


Linking options:
  • http://mi.mathnet.ru/eng/dan37075
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yurko, “Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix”, Math. USSR-Sb., 72:2 (1992), 413–438  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. E. Bekhiri, A. R. Kazaryan, I. G. Khachatryan, “O vosstanovlenii regulyarnogo dvuchlennogo differentsialnogo operatora proizvolnogo chetnogo poryadka po spektru”, Uch. zapiski EGU, ser. Fizika i Matematika, 1994, no. 2, 8–22  mathnet
  • Number of views:
    This page:30
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020